| Catalog Number |
10012564 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd smartsite¿ gravity burette set tubing detached from the y-site.The following information was provided by the initial reporter: "upon removal from packaging.The iv set was inspected prior to patient use.The tubing was detached from the y connection of the tubing.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary due to no sample being received, an investigation could not be performed, and a root cause could not be determined.Device history record review for model 10012564 lot number 22039290 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.